# SDR A6WA201542561

- Difficulty date: March 26, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 31,231 hours, 29,336 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S WINDSHIELD CRACKED AT CRUISE AFTER RECEIVING WINDSHIELD HEAT CAUTION MSG.     EMERGENCY DECLARED & ACFT DIVERTED.  R & R CAPTAIN`S WINDSHIELD IAW AMM 56-11-01.  OPS & LEAK CHECKED GOOD.
